Show simple item record

dc.contributor.authorZhou, Tao ( )
dc.contributor.authorLiu, Xia ( )
dc.contributor.authorShi, Haiping ( )
dc.contributor.authorWen, Zongliang ( )
dc.date.accessioned2021-10-25T20:12:48Z
dc.date.available2021-10-25T20:12:48Z
dc.date.issued2019-02-14
dc.identifier.citationZhou, T., Liu, X., Shi, H., & Wen, Z. (2019). Existence of multiple breathers for discrete nonlinear Schrodinger equations. Electronic Journal of Differential Equations, 2019(27), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14724
dc.description.abstractIn this article we study discrete nonlinear Schrödinger equations without periodicity assumptions. We show the existence of multiple solutions of the form une-iwt (called breathers) by using Clark's Theorem in critical point theory.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectBreatheren_US
dc.subjectDiscrete nonlinear Schrödinger equationen_US
dc.subjectSubquadraticen_US
dc.subjectCritical pointen_US
dc.titleExistence of multiple breathers for discrete nonlinear Schrodinger equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record